# SDR SA05102

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Disc
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE REPORTED THE CIDS PANEL INDICATES MID LEFT ENTRY DOOR ASSIST BOTTLE PRESSURE LOW.  LGA MAINTENANCE SERVICED THE MID LEFT DOOR ASSIST BOTTLE PER MM.  LEAK CHECK GOOD.  ALSO, ACTION FROM A MAINTENANCE TECH SERVICE ITEM REVEALED A PUNCTURED BLOW OUT DISC.  PIT MAINTENANCE REPLACED DISC AND O-RINGS.  SERVICED BOTTLE AND LEAK CHECKED GOOD.
